# SDR KBM2004F00115

- Difficulty date: March 20, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 6,187 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Strap
- Part number: 0292808740
- Condition: Worn
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST HEAT SHRINK STRAP WORN.  REMOVED AND REPLACED.
